# SDR SWIA201437517

- Difficulty date: April 24, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 30,338 hours, 25,384 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON INBD ATTACHMENT PCU LINK LUGS CHAFED.  C-CHECK, RIGHT AILERON INBD ATTACHMENT PCU LINK LUGS BLENDED IAW REO.
